Alert archive / Michigan / Beach Hazards Statements in 2013
Beach Hazards Statement 19, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Sep 14, 2013, 3:04 PM EDT for 4 counties in Michigan. It took effect at Sep 15, 2013, 1:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2013, 3:04 PM EDT (19:04 UTC)
- In effect from
- Sep 15, 2013, 1:00 AM EDT
- Expired
- Sep 15, 2013, 2:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Grand Rapids, MI
Counties Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 87 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
562 WHUS43 KGRR 141904 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 304 PM EDT SAT SEP 14 2013 MIZ037-043-050-056-150315- /O.NEW.KGRR.BH.S.0019.130915T0500Z-130915T1600Z/ MASON-OCEANA-MUSKEGON-OTTAWA- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK... PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK... PERE MARQUETTE PARK...MEINERT PARK...GRAND HAVEN STATE PARK... KIRK PARK...TUNNEL PARK...HOLLAND STATE PARK 304 PM EDT SAT SEP 14 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 AM EDT SUNDAY THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM 1 AM EDT SUNDAY THROUGH SUNDAY MORNING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED * STRONG LONGSHORE CURRENTS...EXPECTED * RIP CURRENTS...POSSIBLE * LOCATION...BEACHES FROM HOLLAND TO MANISTEE. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE... SOUTH BEACH IN SOUTH HAVEN... GRAND HAVEN STATE PARK... PERE MARQUETTE PARK IN MUSKEGON. * OVERVIEW/POTENTIAL IMPACTS...SOUTH TO SOUTHWEST WINDS WILL CAUSE WAVES TO BUILD TO AROUND 4 FEET BY DAYBREAK SUNDAY ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ WEATHER.GOV/GRR
4 follow-up statements
252 WHUS43 KGRR 150102 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 902 PM EDT SAT SEP 14 2013 MIZ037-043-050-056-150915- /O.CON.KGRR.BH.S.0019.130915T0500Z-130915T1600Z/ MASON-OCEANA-MUSKEGON-OTTAWA- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK... PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK... PERE MARQUETTE PARK...MEINERT PARK...GRAND HAVEN STATE PARK... KIRK PARK...TUNNEL PARK...HOLLAND STATE PARK 902 PM EDT SAT SEP 14 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 AM EDT SUNDAY THROUGH SUNDAY MORNING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED * STRONG LONGSHORE CURRENTS...EXPECTED * RIP CURRENTS...POSSIBLE * LOCATION...BEACHES FROM HOLLAND TO MANISTEE. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE... SOUTH BEACH IN SOUTH HAVEN... GRAND HAVEN STATE PARK... PERE MARQUETTE PARK IN MUSKEGON. * OVERVIEW/POTENTIAL IMPACTS...SOUTH TO SOUTHWEST WINDS WILL CAUSE WAVES TO BUILD TO AROUND 4 FEET BY DAYBREAK SUNDAY ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ WEATHER.GOV/GRR
305 WHUS43 KGRR 150650 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 250 AM EDT SUN SEP 15 2013 MIZ037-043-050-056-151500- /O.CON.KGRR.BH.S.0019.000000T0000Z-130915T1600Z/ MASON-OCEANA-MUSKEGON-OTTAWA- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK... PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK... PERE MARQUETTE PARK...MEINERT PARK...GRAND HAVEN STATE PARK... KIRK PARK...TUNNEL PARK...HOLLAND STATE PARK 250 AM EDT SUN SEP 15 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL NOON EDT TODAY... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED * STRONG LONGSHORE CURRENTS...EXPECTED * RIP CURRENTS...POSSIBLE * LOCATION...BEACHES FROM HOLLAND TO MANISTEE. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE... SOUTH BEACH IN SOUTH HAVEN... GRAND HAVEN STATE PARK... PERE MARQUETTE PARK IN MUSKEGON. * OVERVIEW/POTENTIAL IMPACTS...SOUTH TO SOUTHWEST WINDS WILL CAUSE WAVES TO BUILD TO AROUND 4 FEET BY DAYBREAK TODAY ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ WEATHER.GOV/GRR
555 WHUS43 KGRR 151510 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1110 AM EDT SUN SEP 15 2013 MIZ037-043-050-056-151800- /O.EXT.KGRR.BH.S.0019.000000T0000Z-130915T1800Z/ MASON-OCEANA-MUSKEGON-OTTAWA- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK... PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK... PERE MARQUETTE PARK...MEINERT PARK...GRAND HAVEN STATE PARK... KIRK PARK...TUNNEL PARK...HOLLAND STATE PARK 1110 AM EDT SUN SEP 15 2013 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED * STRONG LONGSHORE CURRENTS...EXPECTED * RIP CURRENTS...POSSIBLE * LOCATION...BEACHES FROM HOLLAND TO MANISTEE. BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE... SOUTH BEACH IN SOUTH HAVEN... GRAND HAVEN STATE PARK... PERE MARQUETTE PARK IN MUSKEGON. * OVERVIEW/POTENTIAL IMPACTS...SOUTH TO SOUTHWEST WINDS WILL CAUSE WAVES TO BUILD TO AROUND 4 FEET BY DAYBREAK TODAY ACROSS THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ WEATHER.GOV/GRR
808 WHUS43 KGRR 151753 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 153 PM EDT SUN SEP 15 2013 MIZ037-043-050-056-151900- /O.EXP.KGRR.BH.S.0019.000000T0000Z-130915T1800Z/ MASON-OCEANA-MUSKEGON-OTTAWA- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK... PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK... PERE MARQUETTE PARK...MEINERT PARK...GRAND HAVEN STATE PARK... KIRK PARK...TUNNEL PARK...HOLLAND STATE PARK 153 PM EDT SUN SEP 15 2013 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... WAVES WILL DIMINISH TO UNDER 4 FEET THROUGH THE REMAINDER OF THE AFTERNOON. $$ WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 14, 10:46 AM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Sep 14, 10:46 AM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1046 AM EDT SAT SEP 14 2013 LATEST UPDATE... MARINE .SYNOPSIS... ISSUED AT 330 AM EDT SAT SEP 14 2013 WE/LL SEE PLENTY OF SUNSHINE TODAY AND TEMPERATURES WILL BE A BIT WARMER COMPARED TO FRIDAY. SHOWERS ARE EXPECTED SUNDAY AHEAD OF ANOTHER COLD FRONT WHICH WILL BRIEFLY DECREASE TEMPERATURES BEFORE A WARMUP BEGINS MONDAY. TEMPERATURES WILL BE NEAR 80 BY THURSDAY. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 330 AM EDT SAT SEP 14 2013 FORECAST CONCERNS DEAL WITH PCPN POTENTIAL SUNDAY. SHORT RANGE MODELS HAVE COME INTO PRETTY GOOD AGREEMENT WITH REGARDS TO A COLD FRONT APPROACHING THE CWA SUNDAY. AFTER SEEING ABUNDANT SUNSHINE TODAY...CLOUDS WILL INCREASE TONIGHT AS SHOWERS MOVE TOWARD LOWER MICHIGAN. PCPN SHOULD BEGIN AROUND 12Z IN THE NW CWA AND THEN SPREAD SEWD THROUGH THE DAY. MODELS SHOW VERY LITTLE INSTABILITY DUE TO A SUBSTANTIAL INVERSION ABV 800 MB. THUS WE/RE LOOKING AT SHOWERS. RIGHT ENTRANCE REGION OF THE UPPER JET WILL LIKELY PLAY A ROLE IN ENHANCING PCPN POTENTIAL. THUS SOME AREAS MAY SEE GREATER THAN A QUARTER INCH OF RAIN. CLOUDS AND PCPN SHOULD HOLD TEMPS DOWN IN THE MID 60S. MONDAY LOOKS DRY AS A LARGE HIGH BUILDS INTO THE GREAT LAKES. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 330 AM EDT SAT SEP 14 2013 A MORE ACTIVE WEATHER PATTERN SEEMS TO BE SHAPING UP FOR THE MIDDLE TO END OF NEXT WEEK. AS I HAVE BEEN WRITING FOR SEVERAL DAYS NOW IT SEEMS TO ME WED THROUGH FRIDAY ARE LIKELY TO BE A VERY WET PERIOD FOR SOUTHWEST MICHIGAN. THIS INCLUDES SHOWERS AND THUNDERSTORMS. THERE IS EVEN THE SUGGESTION OF A FALL LIKE...DEEPLY OCCLUDED STORM TOWARD THE WEEKEND. THE PHASING OF THREE RATHER LARGE STORMS...ONE OVER EXTREME NORTHEAST RUSSIA...ONE IN THE GULF OF ALASKA AND THE OTHER OFF THE CALIFORNIA COAST INTO ONE POWERFUL SYSTEM OVER THE GULF OF ALASKA BY MONDAY EVENING WILL BUILD THE LARGE UPSTREAM UPPER RIDGE OVER CENTRAL NORTH AMERICA AS FAR NORTH A LAKE WINNIPEG. THAT OF COURSE DEEPENS THE DOWNSTREAM TROUGH (OVER THE EASTERN GREAT LAKE BY THEN). OVER TIME THE POWERFUL SYSTEM IN THE GULF OF ALASKA KICKS OUT A MAJOR SHORTWAVE THAT TRAVELS EAST IN THE UPPER FLOW BRINGS BACK THE DEEP MOISTURE AND PRECIPITABLE WATERS MORE THAN DOUBLE NORMAL BY WEDNESDAY. HOWEVER A SECOND WAVE IS KICKED OUT BY THIS SYSTEM AND BOTH THE 00Z ECMWF AND GFS NOW FORM A CLOSED UPPER LOW WITH THAT SECOND SYSTEM. THE GFS VERSION COMES OUT FARTHER NORTH AND QUICKER IN THE THU/FRI TIME FRAME WHILE THE ECMWF VERSION OF IT IS MORE FRI/SAT AND THAT IS FARTHER SOUTH... OVER MICHIGAN. SUFFICE TO SAY WE WILL BE WET THROUGH THIS TIME PERIOD. POSSIBLY VERY WET. TEMPERATURES WILL START OUT COLDER THAN NORMAL BUT WILL WARM TO WELL ABOVE NORMAL BY WED/THU. IT MAY TURN COLD BY EARLY NEXT WEEKEND BEHIND THE SECOND SYSTEM. SEEMS WRAP AROUND LAKE EFFECT RAIN SHOWERS WOULD BE LIKELY BEHIND BOTH THE GFS AND ECMWF SYSTEMS... JUST A QUESTION OF FRI OR SAT. WE WILL HAVE TO WATCH HOW THIS PLAYS OUT IN THE MODELS OVER THE NEXT FEW DAYS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 748 AM EDT SAT SEP 14 2013 EXPECT LIGHT SOUTH WINDS WITH NEARLY CLEAR SKIES MOST OF THE DAY. TONIGHT EXPECT INCREASING HIGH CLOUDS BY 00Z THEN MID CLOUDS BY 04-06Z. ANY PRECIPITATION WILL BE AFTER 12Z SUNDAY. FLOW BECOMES NORTH TO NORTHEAST BEHIND THE FRONT FOR SUNDAY NIGHT. THIS WILL ACT TO KEEP THE WAVES AT POTENTIALLY HAZARDOUS LEVELS FOR SMALL CRAFT. && .MARINE... ISSUED AT 1042 AM EDT SAT SEP 14 2013 SOUTH TO SOUTHWEST FLOW WILL INCREASE AS WE GO THROUGH THE AFTERNOON. THIS WILL ALLOW FOR BUILDING WAVES. OVERNIGHT VALUES MAY REACH SMALL CRAFT ADVISORY CRITERIA FOR LITTLE AND BIG SABLE POINTS. WILL ADDRESS THIS WITH THE AFTERNOON FORECAST. && .HYDROLOGY... ISSUED AT 330 AM EDT SAT SEP 14 2013 QPF NEAR A QUARTER IN IS POSSIBLE SUNDAY AS ANOTHER COLD FRONT MOVES THROUGH. HEAVY RAINFALL NOT EXPECTED THOUGH AS INSTABILITY IS RATHER LOW. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...93 SHORT TERM...93 LONG TERM...WDM AVIATION...WDM HYDROLOGY...93 MARINE...MJS
Hazardous weather outlook, Sep 14, 9:01 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 901 AM EDT SAT SEP 14 2013 MIZ037>040-043>046-050>052-056>059-064>067-071>074-150900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 901 AM EDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-150900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 901 AM EDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT NORTH OF GRAND HAVEN TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT NORTH OF GRAND HAVEN INTO MID MORNING SUNDAY...THEN AGAIN MONDAY MORNING. THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 3:04 PM EDT | Small Craft Advisory | GRR | 23 hr |
Nearby
Beach Hazards Statements in Michigan, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.